# SDR DALA2022031001587

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 PASSENGER CREW DOOR 832 DOES NOT PASS FUNCTIONAL TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER. OPS TEST GOOD. (2149137)
